CT3M & taking to much T3 dose

I was taking 140mcg's now taking 40mcg's at 3:30am 20mcg's at 11:00am and 10mcg's at 5:00pm and going to further reduce my morning dose. When I was taking 140 I took it at 5:30am and went back to sleep I felt very tied and had bad brain fog during the day, I was following Dr Lowe's protocol but felt terrible regardless of the time I took it.

I have a saliva cortisol test 19nmol/L@7:30am,less than 8@12:00,5:30and11:00this was pre T3 it says in the notes on test Midnight cortisol higher than 13nmol/L could indicate cushings.....there is no ranges???? help with understanding this much appreciated.

Link recoveringwitht3.com/blog/i...

Cut and Paste from Paul Robinsons web site,

If a thyroid patient has found out about the CT3M but is already on a high T3 dosage, e.g. 80-120 mg of T3 but they report low body temperatures, feeling cold and tired they almost certainly have more than enough thyroid hormone. The symptoms and signs could be due to low cortisol or the overwhelming high level of T3 that is somehow causing problems. Time and time again we have seen symptoms and signs that suggest hypothyroidism that have been caused by excessive use of T3. The problems get worse when someone like this begins to use the CT3M as all this excess thyroid hormone may begin to be effective. We often see body temperature, blood pressure, and heart rate all shoot up dramatically and sometimes dangerously as well as other symptoms that suggest hyperthyroidism. It can be quite scary. Problems can also ensue when they reduce their daytime T3 dosage whilst already doing the CT3M, as this also can make more of the thyroid hormone effective and balanced with the cortisol availability. To avoid this we believe it is essential to start with low daytime doses of thyroid medication (T3 or natural desiccated thyroid) to reduce the risk of this happening.

1 Reply

  • Thanks for posting, Angus1.

You may also like...